Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Analysis of an inviscid zero-Mach number system in endpoint Besov spaces for finite-energy initial data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5074-5114
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Zero-Mach number system  Endpoint Besov spaces  Well-posedness  Lifespan  Parabolic equations  Transport equations  
The well-posedness issue for an inviscid zero-Mach number system in general Besov spaces 期刊论文
ASYMPTOTIC ANALYSIS, 2015, 卷号: 93, 期号: 1-2, 页码: 115-140
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
zero-Mach number system  well-posedness  Besov spaces  Chemin-Lerner spaces  continuation criterion  lifespan